Issue Structure
Accepted Papers
Printed Papers
Contributing Authors
Contributing Subjects
Last Issue
(Vol. 11, N.1-2, 2019)
Papers
Miscellany
Issues
Vol. 11, N. 1-2, 2019
Vol. 10, N. 1-2, 2018
Vol. 9, N. 1-2, 2017
Vol. 8, N. 2, 2016
Vol. 8, N. 1, 2016
Vol. 7, N. 2, 2015
Vol. 7, N. 1, 2015
Vol. 6, N. 2, 2014
Vol. 6, N. 1, 2014
Vol. 5, N. 2, 2013
Vol. 5, N. 1, 2013
Vol. 4, N. 2, 2012
Vol. 4, N. 1, 2012
Vol. 3, N. 2, 2011
Vol. 3, N. 1, 2011
Vol. 2, N. 2, 2010
Vol. 2, N. 1, 2010
Vol. 1, N. 2, 2009
Vol. 1, N. 1, 2009
 

Contents
Jaen J. Approx. Volume 11, Number 1-2
December 31, 2019


Papers

Vasiliy A. Prokhorov (1-29)
On the degree of rational approximation of Markov functions on discrete sets  Full text 
Horst Alzer (31-45)
Inequalities for the exponential function  Full text 
Yang Chen, Galina Filipuk and Maria das Neves Rebocho (47-65)
Nonlinear difference equations for a modified Laguerre weight: Laguerre-Freud equations and asymptotics  Full text 
Anat Amir and David Levin (67-89)
Quasi-interpolation for near-boundary approximations  Full text 
Sh. Al-Sharif, A. Ababneh and M. Al-qahtani (91-100)
Best coapproximation in certain metric spaces  Full text 
Lutz Klotz and Conrad Mädler (101-114)
Duality results for a general trigonometric approximation problem  Full text 
Stephen J. Dilworth and Divya Khurana (115-137)
Characterizations of almost greedy and partially greedy bases  Full text 
Oleksiy Klurman and Safoura Zadeh (139-149)
V. Markov’s problem for k-absolutely monotone polynomials and applications  Full text 
Kamonrat Nammanee and Kannika Khompurngson (151-167)
Hypercircle inequality for data error measured with l\infinity norm  Full text 

Contact: jja@ujaen.es
fax: +34953211871
©Jaen Journal on Approximation
Last update: 05/06/2020,
Optimized for: iexplorer 7
Web design and programming:
Antonio Jesús López Moreno